I’ve been on Depakote 750mg for over 15 years and this medication has changed my life for the better. However, for some, it hasn’t been a good experience at all. This can be expected when taking different medications because your body will react differently to some than others. The problem happens when doctors try to push the medication too much by increasing the dosage instead of trying an alternative one. For example, doctors need to start you off at a low dose to get the medication into your blood. They should take this time to see how well you react to the medication. If you react well, the dose will be left as is, however, if you do not show improvement, then they’ll increase the dose. But, I believe there needs to be a limit to how much the doctors can increase the dose of any medication before stopping and trying an alternative instead.
Anyways, everyone is different and I’ve heard of doses up to 2250mg for some. These same people complained about muscle cramps, weight gain, decreased appetite and vomiting. You can read the user reviews on Depakote Divalproex in our community.
Signs and Symptoms
When you have a Depakote overdose, you need to know what signs to look. Doctors will always look for signs during a physical examination which may include –
- Hypotension (with severe overdose)
- Cardiac arrest (with severe overdose)
- Respiratory depression necessitating intubation
Overdose Depakote side Effects
- Worsened seizure control
- Cerebral edema
If you think you might have been over prescribed or have high levels of Depakote Divalproex, you should head to the emergency almost immediately.
I’ve been very lucky because this medication has worked well for me. However, please share your experience with others in our community.
Disclaimer: This information was gathered throughout a variety of websites. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment.